MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVE DIVISION AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA20
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this mechanical valve, the valve was implanted and explanted.The reason for explant was not reported.No additional adverse patient effects were reported. .

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
3800 annapolis lane
minneapolis MN 55447
MDR Report Key8715948
Report Number3008592544-2019-00024
Device Sequence Number1756767
Product Code LWQ
UDI-Device Identifier00643169335011
UDI-Public00643169335011
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model Number505DA20
Device Catalogue Number505DA20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR